APH IBUPROFEN 200MG/PARA 500MG TAB 12BLS

AU$6.99 AU$5.94
Quantity
Add To Cart
APH IBUPROFEN 200MG/PARA 500MG TAB 12BLS

APOHEALTH Ibuprofen PLUS Paracetamol provides temporary relief of acute (short term) pain and inflammation associated with back pain, dental pain, muscular pain, headache, period pain, migraine headache, cold and flu symptoms, tension headache, sore throat, tennis elbow, rheumatic pain and non-serious arthritic pain. APOHEALTH Ibuprofen PLUS Paracetamol also reduces fever.

Active Ingredient(s):

  • Ibuprofen 200 mg
  • Paracetamol 500 mg

Reference Brand:

Works in the same way as Nuromol.

Directions for use:

Adults and children 12 years and over - Take 1 tablet 3 times a day (every 8 hours) when necessary.

Size:

  • 12 tablets
AU$6.99 AU$5.94
Quantity
Add To Cart
AU$6.99 AU$5.94
Quantity
Add To Cart